# SDR KPVA201602050003

- Difficulty date: February 5, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N941WP
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 37,222 hours, 45,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: S53672408200001
- Condition: Corroded
- Location: Frame 39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 39 RT HAS INTERGRANULAR CORROSION AT RT AFT SERVICE DOOR SILL, FOUND AT 2YE CHECK AT BASE.  FRAME 39 RT AT RT AFT SERVICE DOOR SILL REPLACED IAW SRM 51-25-01, R94.
